# SDR SWAA2021021244758

- Difficulty date: January 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 344 TO BS 360 AT BL 0 AT FWD GALLEY AREA / REPLACED WEB (INTERCOSTAL) LOCATED BTW BS 344 TO BS 360 AT BLO AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG # 141A5400 REV -
